Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Mar 4, 2011, 11:37 PM CST for Cooper County, Saline County, Missouri. It took effect at Mar 5, 2011, 11:21 AM CST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 11:37 PM CST (05:37 UTC)
- In effect from
- Mar 5, 2011, 11:21 AM CST
- Expired
- Mar 7, 2011, 6:54 AM CST
- In force
- 44 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
771
WGUS43 KEAX 050537
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CST FRI MAR 4 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-060537-
/O.NEW.KEAX.FL.W.0024.110305T0742Z-110306T1559Z/
/VLYM7.1.ER.110305T0742Z.110305T1100Z.110305T1559Z.NO/
1137 PM CST FRI MAR 4 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SUNDAY MORNING.
* AT 11:00 PM FRIDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 23.0 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 19.8 FRI 11 PM 23.0 SATURDAY MORNING
$$
MOC053-195-060536-
/O.NEW.KEAX.FL.W.0025.110305T2325Z-110307T2340Z/
/BLVM7.1.ER.110305T2325Z.110306T1200Z.110306T2340Z.NO/
1137 PM CST FRI MAR 4 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SATURDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 10:45 PM FRIDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 25.0 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 22.9 FRI 11 PM 25.0 SUNDAY MORNING
$$
CDB7 follow-up statements
702
WGUS83 KEAX 051205
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CST SAT MAR 5 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-061205-
/O.EXT.KEAX.FL.W.0024.000000T0000Z-110306T1255Z/
/VLYM7.1.ER.110305T0827Z.110305T1015Z.110305T1255Z.NO/
605 AM CST SAT MAR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 5:00 AM SATURDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 22.2 SAT 05 AM 21.5 THIS AFTERNOON
$$
MOC053-195-061204-
/O.EXT.KEAX.FL.W.0025.110305T2024Z-110308T1348Z/
/BLVM7.1.ER.110305T2024Z.110306T1200Z.110307T1348Z.NO/
605 AM CST SAT MAR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO TUESDAY MORNING.
* AT 5:45 AM SATURDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.0 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.1 SAT 06 AM 25.0 SUNDAY MORNING
$$816
WGUS83 KEAX 051544
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 AM CST SAT MAR 5 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-051614-
/O.CAN.KEAX.FL.W.0024.000000T0000Z-110306T1255Z/
/VLYM7.1.ER.110305T0827Z.110305T1015Z.110305T1206Z.NO/
944 AM CST SAT MAR 5 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 9:00 AM SATURDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT 6:06 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.1 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.0 SAT 09 AM 19.9 THIS AFTERNOON
$$
MOC053-195-061543-
/O.EXT.KEAX.FL.W.0025.110305T1721Z-110308T1942Z/
/BLVM7.1.ER.110305T1721Z.110307T0000Z.110307T1942Z.NO/
944 AM CST SAT MAR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* UNTIL TUESDAY AFTERNOON.
* AT 8:45 AM SATURDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 25.2 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.6 SAT 09 AM 25.2 SUNDAY EVENING
$$
NRR760
WGUS83 KEAX 060225
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CST SAT MAR 5 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAM...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-070225-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-110308T0215Z/
/BLVM7.1.ER.110305T1751Z.110306T1200Z.110307T0215Z.NO/
825 PM CST SAT MAR 5 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 7:45 PM SATURDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.1 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.6 SAT 08 PM 25.1 SUNDAY MORNING
$$828
WGUS83 KEAX 061202
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CST SUN MAR 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-071201-
/O.CON.KEAX.FL.W.0025.000000T0000Z-110308T0215Z/
/BLVM7.1.ER.110305T1751Z.110306T1145Z.110307T0215Z.NO/
601 AM CST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 5:45 AM SUNDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 25.0 SUN 06 AM 24.8 THIS AFTERNOON
$$179
WGUS83 KEAX 061341
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 AM CST SUN MAR 6 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-071341-
/O.EXT.KEAX.FL.W.0025.000000T0000Z-110308T1200Z/
/BLVM7.1.ER.110305T1751Z.110306T1800Z.110307T1200Z.NO/
741 AM CST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 6:45 AM SUNDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 25.0 SUN 07 AM 25.2 THIS AFTERNOON
$$078
WGUS83 KEAX 070053
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CST SUN MAR 6 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-080053-
/O.CON.KEAX.FL.W.0025.000000T0000Z-110308T1200Z/
/BLVM7.1.ER.110305T1751Z.110306T2045Z.110307T1200Z.NO/
653 PM CST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 6:45 PM SUNDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 25.1 SUN 07 PM 24.8 EARLY MONDAY MORNING
$$246
WGUS83 KEAX 071254
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 AM CST MON MAR 7 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-071324-
/O.CAN.KEAX.FL.W.0025.000000T0000Z-110308T1200Z/
/BLVM7.1.ER.110305T1751Z.110306T2045Z.110307T1050Z.NO/
654 AM CST MON MAR 7 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 6:45 AM MONDAY THE STAGE WAS 23.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT 4:50 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.1 FEET BY TUESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.4 MON 07 AM 23.0 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Mar 4, 11:22 PM CST, 15 minutes earlier.
Area forecast discussion, Mar 4, 11:22 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1122 PM CST FRI MAR 4 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT TERM (TONIGHT-SUNDAY NIGHT)... POSITIVELY-TILTED UPPER TROUGH CONTINUES TO DIG INTO THE CENTRAL US THIS AFTERNOON...WITH WELL-DEFINED SHORTWAVE DIGGING INTO THE TX/OK PANHANDLES. AHEAD OF THIS FEATURE...SHARP FRONTAL BOUNDARY CONTINUES ITS SLOW MOVEMENT INTO CENTRAL MISSOURI. WIDESPREAD CONVECTIVE COMPLEX DEVELOPED EARLIER THIS AFTERNOON ACROSS ERN KS/WRN MO WHERE 850 HPA CONVERGENCE WAS MAXIMIZED...AND INTERACTIONS WITH BAROCLINIC BOUNDARY WAS ABLE TO OVERCOME MEAGER ELEVATED INSTABILITY. THIS ACTIVITY WILL CONTINUE TO PUSH EAST OF THE CWA THIS AFTERNOON AS LOW LEVEL CONVERGENCE CONTINUES TO SHIFT INTO EASTERN AND SOUTHERN MISSOURI. FRONT WILL BEGIN TO ACCELERATE EASTWARD TONIGHT AS SHORTWAVE DIGS INTO THE SOUTHERN PLAINS AND SECONDARY VORT MAX DROPS INTO THE EASTERN DAKOTAS. LOW LEVEL POST FRONTAL DOWNGLIDE WILL CAUSE A STEADY DECREASE IN COVERAGE FROM WEST TO EAST THROUGH THIS EVENING...THOUGH ELEVATED ISENTROPIC LIFT IN THE 295-305 K LAYER WILL LINGER UNTIL 700 HPA BOUNDARY SWINGS THROUGH AFTER 00Z. ADDITIONAL LIFT EXISTS OVER NORTHWEST MISSOURI IN ASSOCIATION WITH WEAK DEFORMATION AXIS ACROSS THIS REGION...WHICH WILL CONTINUE TO PIVOT EASTWARD ACROSS NORTHERN MISSOURI THIS EVENING. WILL CONTINUE TO CARRY POPS FOR MUCH OF THE REGION THROUGH THE EVENING UNTIL ELEVATED BOUNDARY PUSHES THROUGH...THOUGH ANY ADDITIONAL PRECIP SHOULD BE LIGHT IN NATURE. MODEST COLD AIR ADVECTION HAS ALREADY BROUGHT THE FREEZING LINE INTO THE FAR NORTHWEST CWA...WHERE THERMAL PROFILES SUPPORT AN IP/SN MIX...POSSIBLY EVEN MIXED WITH ZR. DEEP MOISTURE ACROSS THIS REGION IS LESSENING...AND IS FOCUSED MAINLY BELOW 700 HPA WHICH IS BELOW THE BEST LIFT IN DEFORMATION AXIS. THUS...EXPECT PRECIP ACROSS THIS AREA TO CONTINUE TO DECREASE IN COVERAGE...WITH LITTLE IF ANY ACCUMULATIONS OF WINTRY PRECIP. COLD AIR ADVECTION WILL CONTINUE INTO THE REMAINDER OF THE CWA OVERNIGHT...WHICH WILL FAVOR SN OR IP IN ANY AREAS WHERE PRECIP LINGERS. WITH BEST LIFT PUSHING WELL TO THE EAST OF THE REGION...DO NOT EXPECT MUCH IF ANY ACCUMULATION OVERNIGHT. HIGH PRESSURE WILL BUILD INTO THE NORTHERN AND CENTRAL PLAINS ON SATURDAY. PREFERRED TO STAY CLOSER TO THE MORE PESSIMISTIC NAM SOLUTION WITH CLOUD COVER ON SATURDAY GIVEN PLENTY OF LOW LEVEL MOISTURE BEHIND TODAYS SYSTEM...WHICH WILL BE TRAPPED BELOW A FAIRLY SIGNIFICANT LOW LEVEL INVERSION. THIS MOISTURE WILL SCOUR OUT FROM WEST TO EAST THROUGH BY LATE AFTERNOON AS SFC HIGH CONTINUES TO BUILD IN. LOW LEVEL RIDGING WILL CONTINUE TO STRETCH ACROSS THE CENTRAL AND NORTHERN PLAINS THROUGH SUNDAY NIGHT...WITH SEASONAL TEMPS AND DRY CONDITIONS EXPECTED THROUGH THIS TIME. HAWBLITZEL MEDIUM RANGE (MONDAY-FRIDAY)... FOR MONDAY...ZONAL FLOW WILL PREVAIL ACROSS THE CENTRAL CONUS...WITH OUR ATTENTION DRAWN TO THE UPPER LEVEL LOW THAT WILL MOVE ONSHORE OVER THE PACIFIC NORTHWEST. THIS UPPER LEVEL LOW WILL DIG FURTHER SOUTH ACROSS THE ROCKIES MONDAY NIGHT INTO TUESDAY. THE MAIN DISCREPANCY WITHIN THE MODELS IS IN REGARDS TO THE TRACKING AND TIMING OF THE SURFACE LOW AS IT SWEEPS ACROSS THE CENTRAL PLAINS. BOTH THE ECMWF/GEM SHOW THE SYSTEM STARTING TO IMPACT THE AREA BY TUESDAY MORNING. GFS ON THE OTHER HAND IS A BIT SLOWER...WITH PRECIPITATION NOT MOVING IN UNTIL LATER TUESDAY AFTERNOON. GFS/ECMWF KEEP THE REGION PREDOMINANTLY IN THE WARM SECTOR AS THE SYSTEM PROGRESSES EASTWARD. GEM MODEL THOUGH IS SHOWING MORE OF A SOUTHERN TRACK WHICH WOULD PUT US NORTH OF THE WARM FRONT. FORECAST REFLECTS MORE OF A GFS/ECMWF TRACKING...BUT BEING DAYS 5-6...A LOT CAN STILL CHANGE IN THE MODELS. AS THE ASSOCIATED COLD FRONT APPROACHES THE REGION TUESDAY EVENING...A STRONG SOUTHERLY FLOW COMBINED WITH A LOW LEVEL JET OF AROUND 50KT WILL USHER IN WARM MOIST AIR INTO THE AREA...WHICH WILL AID IN THE POTENTIAL FOR THUNDERSTORMS. AT THIS TIME...CAN'T RULE OUT THE POSSIBILITY FOR SOME SEVERE WEATHER WITH THESE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. WITH THE ECMWF BEING THE MORE PROGRESSIVE MODEL COMPARED TO THE GFS...IT SHOWS THE COLD FRONT SWEEPING EASTWARD OVER THE AREA TUESDAY NIGHT. ANOTHER FEATURE OF THIS SYSTEM IS THE POTENTIAL FOR SOME WRAP-AROUND PRECIPITATION AS THE SFC LOW PROGRESSES EAST OF THE REGION. WITH HIGH PRESSURE SINKING SOUTHWARD INTO THE CENTRAL PLAINS BEHIND THE PASSAGE OF THIS SYSTEM...COLDER AIR WILL FILTER INTO THE AREA AND RESULT IN THE CHANCE FOR A RAIN/SNOW MIX ON WEDNESDAY AS THE REMAINING PRECIPITATION EXITS THE AREA. FOR THE LATTER HALF OF NEXT WEEK...HIGH PRESSURE WILL REMAIN OVER THE CENTRAL CONUS WITH DRY CONDITIONS AND NEAR TO SLIGHTLY ABOVE SEASONAL NORMAL TEMPERATURES EXPECTED. ACH && .AVIATION... FOR THE 06Z TAFS...LATEST SATELLITE IMAGERY AND OBSERVATION TRENDS SHOW THE BACK EDGE OF THE HIGH IFR/MVFR CIGS PUSHING THROUGH SOUTHEASTERN NEBRASKA AND NORTHEASTERN KANSAS. THE RUC CONDENSATION PRESSURE DEFICIT FORECASTS SEEMS TO MATCH THIS AREA REASONABLY WELL AND THROUGH COMBINATION OF EXTRAPOLATION AND MODEL OUTPUT THINK THAT THE TERMINALS WILL ACTUALLY SCATTER OUT MUCH SOONER THAN PREVIOUSLY THOUGHT. THIS YIELDS VFR CONDITIONS BETWEEN 08Z AND 10Z. SKIES ARE EXPECTED TO BECOME CLEAR BY THIS AFTERNOON AS STRONG AND DEEP ISENTROPIC DOWNGLIDE AND DRY SHOULD INHIBIT CLOUDS. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 4, 6:57 PM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CST FRI MAR 4 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT AS COLDER AIR CONTINUES TO MOVE INTO THE REGION A BRIEF TRANSITION TO LIGHT SNOW OR FLURRIES WILL OCCUR. NO ACCUMULATION OF SNOW IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM WILL MOVE INTO THE PLAINS DURING THE TUESDAY INTO WEDNESDAY TIME FRAME...WITH A COUPLE ROUNDS OF THUNDERSTORMS POSSIBLE...BOTH TUESDAY MORNING AND LATER TUESDAY AFTERNOON AND EVENING. IF SUFFICIENT MOISTURE CAN BE PULLED NORTH FROM THE GULF OF MEXICO...STRONG TO SEVERE STORMS MAY BE POSSIBLE OVER PARTS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND. CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 11:37 PM CST | River Flood Warning | EAX | Johnson, Pettis | 10 hr |
| Mar 5, 2:35 AM CST | River Flood Warning | EAX | Bates, Cass, Henry | 3 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.